“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8007
School of Mathematics
  Title:   On polynilpotent multipliers of free nilpotent groups
  Author(s):  B. Mashayekhy (Joint with M. Parvizi)
  Status:   Published
  Journal: Comm. Algebra
  Vol.:  34
  Year:  2006
  Pages:   2287-2294
  Supported by:  IPM
  Abstract:
In this paper, we present an explicit structure for the Baer invariant of a free nilpotent group (the n-th nilpotent product of the infinite cyclic group, Z\oversetnZ\oversetn∗... \oversetnZ with respect to the variety of polynilpotent groups of class row (c,1), Nc,1, for all c > 2n−2. In particular, an explicit structure of the Baer invariant of a free abelian group with respect to the variety of metabelian groups will be presented.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right